# SDR AALA202512012291

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 42,040 hours, 18,152 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THAT THE DOOR TO LAVATORY-E GETS STUCK IN THE CLOSED POSITION. LUBED DOOR HANDLE AND LOCKING MECHANISM. PER AMM 25-40-00.
